# SDR SWAA2023122733534

- Difficulty date: December 19, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 32,655 hours, 15,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD ENTRY DOOR SIDE IS INOP.<[01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF L731 FWD ENTRY ESCAPE SLIDE LIGHT IAW AMM 33-51-04-960-801.;[02] JOB COMPLETE.
